TOP PHARM CO.,LIMITED

About Us
Factory Tour
Quality Control
Contact Us
Home ProductsPain Relief Powder

99% analgesics, pain killers Paracetamol CAS 103-90-2white powder to reduce pain

99% analgesics, pain killers Paracetamol CAS 103-90-2white powder to reduce pain

  • 99% analgesics, pain killers Paracetamol  CAS 103-90-2white powder to reduce pain
  • 99% analgesics, pain killers Paracetamol  CAS 103-90-2white powder to reduce pain
99% analgesics, pain killers Paracetamol  CAS 103-90-2white powder to reduce pain
Product Details:
Place of Origin: China
Brand Name: Top Pharm
Certification: IOS 901
Model Number: 103-90-2
Payment & Shipping Terms:
Minimum Order Quantity: 10g
Price: Negotiable
Packaging Details: As your requirments
Delivery Time: 3-6 working days
Payment Terms: T/T, Western Union, MoneyGram,bitcoin
Supply Ability: bulk stock
Contact Now
Detailed Product Description
Appearance: White Loose Lyophilized Powder. Purity: 99%
Spec: 10g CAS: 103-90-2
MF: C8H9NO2 Or HOC6H4NHCOCH3 MW: 151.165
High Light:

powder pain reliever

,

thymosin alpha 1

Paracetamol
 
 
Chemical Names: Acetaminophen; 4-Acetamidophenol; Paracetamol;
CAS: 103-90-2
Molecular Formula: C8H9NO2 or HOC6H4NHCOCH3
Molecular Weight: 151.165 g/mol
 
 
 
 
 
 
Paracetamol belongs to a group of medicines known as analgesics, or painkillers. It is used to relieve mild-to-moderate pain. It is also useful for lowering a raised temperature (fever), such as after childhood immunisation.
 
Paracetamol is a common painkiller and is available to buy from many retail outlets as tablets/capsules and as liquid medicine. Many brands of 'over-the-counter' combination painkillers contain paracetamol, as do many cold and flu remedies. It is important that you check the label on any preparation that you buy to make sure that you are not taking more than one preparation containing paracetamol.
 
 
 
 
Abstract
Since their synthesis in the late 1800s paracetamol (acetaminophen) and phenacetin have followed divergent pathways with regard to their popularity as mild analgesic/antipyretic drugs. Initially, paracetamol was discarded in favour of phenacetin because the latter drug was supposedly less toxic. Today the opposite is true, and paracetamol, along with aspirin, has become one of the two most popular 'over-the-counter' non-narcotic analgesic agents. This marked increase in the wide approval attained by paracetamol has been accompanied by the virtual commercial demise of phenacetin because of its role, albeit somewhat circumstantial, in causing analgesic nephropathy. Both paracetamol and phenacetin are effective mild analgesics, suitable for treating mild to moderate pain, and their actions are broadly comparable with those of aspirin and related salicylates, although they do not appear to possess significant anti-inflammatory activity. Since a major portion of a dose of phenacetin is rapidly metabolised to paracetamol, it seems possible that phenacetin owes some of its therapeutic activity to its main metabolite, paracetamol, whereas its most troublesome side effect (methaemoglobinaemia) is due to another metabolite, p-phenetidine. The mechanism of action of paracetamol is poorly defined, although it has been speculated that it may selectively inhibit prostaglandin production in the central nervous system, which would account for its analgesic/antipyretic properties. The lack of any significant influence on peripheral cyclooxygenase would explain the absence of anti-inflammatory activity. At therapeutic doses paracetamol is well tolerated and produces fewer side effects than aspirin. The most frequently reported adverse effect associated with paracetamol is hepatotoxicity, which occurs after acute overdosage (usually doses greater than 10 to 15g are needed) and, very rarely, during long term treatment with doses at the higher levels of the therapeutic range. Paracetamol damages the liver through the formation of a highly reactive metabolite which is normally inactivated by conjugation with glutathione. Overdoses of paracetamol exhaust glutathione stores, thus allowing the accumulation of this toxic metabolite which covalently binds with vital cell elements and can result in liver necrosis. Glutathione precursors (notably intravenous N-acetylcysteine) have proved remarkably successful in treating paracetamol overdose, as long as treatment is initiated within 10 hours.
 

Paracetamol

Generic Name: paracetamol (oral/rectal) (par RA cet a MOL)
Alternate Name: acetaminophen (a SEET a MIN oh fen)

Medically reviewed by Drugs.com. Last updated on Apr 2, 2018.

What is paracetamol ?

 

Paracetamol (acetaminophen) is a pain reliever and a fever reducer. The exact mechanism of action of is not known.

Paracetamol is used to treat many conditions such as headache, muscle aches, arthritis, backache, toothaches, colds, and fevers. It relieves pain in mild arthritis but has no effect on the underlying inflammation and swelling of the joint.

Paracetamol may also be used for other purposes not listed in this medication guide.

Important information

There are many brands and forms of paracetamol available and not all brands are listed on this leaflet.

Do not use more of this medication than is recommended. An overdose of paracetamol can cause serious harm. The maximum amount of paracetamol for adults is 1 gram (1000 mg) per dose and 4 grams (4000 mg) per day. Taking more paracetamol could cause damage to your liver. If you drink more than three alcoholic beverages per day, talk to your doctor before taking paracetamol and never use more than 2 grams (2000 mg) per day.

Do not use this medication without first talking to your doctor if you drink more than three alcoholic beverages per day or if you have had alcoholic liver disease (cirrhosis). You may not be able to use paracetamol .

Before using paracetamol , tell your doctor if you have liver disease or a history of alcoholism.

Do not use any other over-the-counter cough, cold, allergy, or pain medication without first asking your doctor or pharmacist. Paracetamol is contained in many combination medicines. If you use certain products together you may accidentally use too much paracetamol . Read the label of any other medicine you are using to see if it contains paracetamol, acetaminophen or APAP. Avoid drinking alcohol while taking this medication. Alcohol may increase your risk of liver damage while taking paracetamol .

Before taking this medicine

Do not use this medication if you are allergic to acetaminophen or paracetamol.

Ask a doctor or pharmacist if it is safe for you to take paracetamol if you have:

  • liver disease; or
  • a history of alcoholism;

It is not known whether paracetamol will harm an unborn baby. Before using paracetamol , tell your doctor if you are pregnant. This medication can pass into breast milk and may harm a nursing baby. Do not use paracetamol without telling your doctor if you are breast-feeding a baby.

How should I use paracetamol ?

Use paracetamol exactly as directed on the label, or as prescribed by your doctor.

Do not use more of this medication than is recommended. An overdose of paracetamol can cause serious harm. The maximum amount for adults is 1 gram (1000 mg) per dose and 4 grams (4000 mg) per day. Using more paracetamol could cause damage to your liver. If you drink more than three alcoholic beverages per day, talk to your doctor before taking paracetamol and never use more than 2 grams (2000 mg) per day. If you are treating a child, use a pediatric form of paracetamol . Carefully follow the dosing directions on the medicine label. Do not give the medication to a child younger than 2 years old without the advice of a doctor.

 

Measure the liquid form of paracetamol with a special dose-measuring spoon or cup, not a regular table spoon. If you do not have a dose-measuring device, ask your pharmacist for one. You may need to shake the liquid before each use. Follow the directions on the medicine label.

The paracetamol chewable tablet must be chewed thoroughly before you swallow it.

Make sure your hands are dry when handling the paracetamol disintegrating tablet. Place the tablet on your tongue. It will begin to dissolve right away. Do not swallow the tablet whole. Allow it to dissolve in your mouth without chewing.

To use the paracetamol effervescent granules, dissolve one packet of the granules in at least 4 ounces of water. Stir this mixture and drink all of it right away. To make sure you get the entire dose, add a little more water to the same glass, swirl gently and drink right away.

Do not take a paracetamol rectal suppository by mouth. It is for use only in your rectum. Wash your hands before and after inserting the suppository.

Try to empty your bowel and bladder just before using the paracetamol suppository. Remove the outer wrapper from the suppository before inserting it. Avoid handling the suppository too long or it will melt in your hands.

For best results from the suppository, lie down and insert the suppository pointed tip first into the rectum. Hold in the suppository for a few minutes. It will melt quickly once inserted and you should feel little or no discomfort while holding it in. Avoid using the bathroom just after inserting the suppository.

Stop using paracetamol and call your doctor if:

  • you still have a fever after 3 days of use;

  • you still have pain after 7 days of use (or 5 days if treating a child);

  • you have a skin rash, ongoing headache, or any redness or swelling; or

  • if your symptoms get worse, or if you have any new symptoms.

Urine glucose tests may produce false results while you are taking paracetamol . Talk to your doctor if you are diabetic and you notice changes in your glucose levels during treatment.

Store paracetamol at room temperature away from heat and moisture. The rectal suppositories can be stored at room temperature or in the refrigerator.

See also:

Paracetamol dosage information (in more detail)

What happens if I miss a dose?

Since paracetamol is often used only when needed, you may not be on a dosing schedule. If you are using the medication regularly, use the missed dose as soon as you remember. If it is almost time for your next regularly scheduled dose, skip the missed dose and use your next dose as directed. Do not use extra medicine to make up for a missed dose.

What happens if I overdose?

Seek emergency medical attention if you think you have used too much of this medicine.

The first signs of an paracetamol overdose include loss of appetite, nausea, vomiting, stomach pain, sweating, and confusion or weakness. Later symptoms may include pain in your upper stomach, dark urine, and yellowing of your skin or the whites of your eyes.

.
 
99% analgesics, pain killers Paracetamol  CAS 103-90-2white powder to reduce pain 0
 
 

Our Service
Fast Delivery Delivery within 24 hours upon receipt of your payment
Quality Quality can be promised. Hot sell to Worldwide
Payment Terms T/T Bank Transfer, Western Union, Paypal, Bitcoin and MoneyGram Available
Sample Sample available at any time

What's APP
 

+86 15377023931
Package Professional packing with professional materials

 
Q1: Have your Product Quality been Approved by Third Party Lab?
A: Yes, All products are strictly tested by our QC, confirmed by QA and approved by third party lab in China, USA, Canada, Germany, UK, Italy, France etc. So you will be assured with Good Quality if you choose us.
Q2:How do you treat quality complaint?
A:First of all, our QC department will do strict examination of our export products by HPLC, UV, GC ,
TLC and so on in order to reduce the quality problem to near zero. If there is a real quality problem ,caused by us, we will send you free goods for replacement or refund your loss.
Q3: Do you Accept Sample Order?
A: Yes, we accept small order from 10g, 100g and 1kg for your evaluation quality of our goods.
Q4: Is there any discount?
A: Yes, for larger quantity, we always support with better price.
Q5:Do you accept VISA business credit card ?
A:Sorry we don't accept VISA credit card,
we accept bank transfer,Western Union and Money Gram
Q6:How long does it take to the goods arrived ?
A:It is Depending on your location.For small order,please expect 5-7 days by DHL,UPS,TNT, FEDEX, EMS.For mass order,please allow 5-8 days by Air, 20-35 days by Sea.
Q7:Do you have any reshipment policy ?
we have good after-sale service and re-shipment policy if the parcel lose
Our long association with our clients has brought great benefits
We always take the upmost care in the packaging of our products
our clients will confirm this as even they struggle to find them without help at times.
But in spite of our best efforts it is still possible will seize a small number of packages.
In this circumstance we promise reship free to establish long term relationship
Q8:Can I get a sample?
A: Of course. For most products we can provide you a free sample, while the shipping cost shouldundertake by your side.
 
 99% analgesics, pain killers Paracetamol  CAS 103-90-2white powder to reduce pain 1
 

Contact Details
TOP PHARM CO.,LIMITED

Contact Person: Wenny

Tel: +86 15377023931

Send your inquiry directly to us (0 / 3000)